# SDR AALA20100401DFW02

- Difficulty date: March 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 41,348 hours, 5,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30G EXIT SIGN HAS EXPOSED WIRES DUE TO MISSING COVER.  REPLACED EXIT SIGN WIRE COVER.
